Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

5 years old son has a black mark on his neck from 1year. He is allergic to paracetamol

Hi, My son is 5 years old and he is allergic to paracetamol. .He has a black mark on his neck from is not going, doctor told us it will take time.We didn t do any test or medicine to cure this.Can you please suggest any medicine to cure this.
Asked On : Tue, 21 Jun 2011
Answers:  1 Views:  143
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hello shamira;
welcome to HealthcareMagic
Allergy to paracetamol is not seen commonly and if your son has it and due to that he has been left with a dark spot on neck.This may resolve on its own in course of time may be few months and there is no proper medicine to lighten it.Just in case you want to try you can apply Eldercoid ointment on that specific part as it is a steroid and may help to lighten it;another option if you want to apply herbal medicine you can apply calendula ointment as it will be safe(it is a homoeopathic ointment and is available at chemist shop.
Answered: Tue, 21 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor